[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] One bad dr visit!!(I.E. thyroid problems)

I am no doctor, but I have had my share of thyroid problems, I have been
underdosed and overdosed over the years.

But, as for your problem, I have read in several places that it is not
uncommon for patients to feel over medicated when they first start synthroid
after being hypothyroid. The feelings pass as your body adjusts to having T4

It's sort of like the fact that diabetics who have been under poor control
for a long time will feel hypoglycemic when they get blood levels in the
normal range.

Of course, you should tell your doctor, they don't really get all that upset
with you...they have seen it all before. A lot of them expect thyroid
patients to be a little nuts anyway. Besides, "Brain Fog" is one of the
symptoms of hypothyroidism, use that as your excuse.-James
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml